Selecta Mathematica

, Volume 24, Issue 5, pp 4961–4965 | Cite as

Correction to: The Schwartz space of a smooth semi-algebraic stack

  • Yiannis SakellaridisEmail author


  1. 1.
    Aizenbud, A., Gourevitch, D.: Schwartz functions on Nash manifolds. Int. Math. Res. Not. IMRN (5):Art. ID rnm 155, 37. (2008)
  2. 2.
    Aizenbud, A., Gourevitch, D.: The de-Rham theorem and Shapiro lemma for Schwartz function on Nash manifolds. Isr. J. Math. 177, 155–188 (2010). MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Aizenbud, A., Gourevitch, D.: Smooth transfer of Kloosterman integrals (the Archimedean case). Am. J. Math. 135(1), 143–182 (2013). MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Sakellaridis, Y.: The Schwartz space of a smooth semi-algebraic stack. Sel. Math. (N.S.) 22(4), 2401–2490 (2016). MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceRutgers University – NewarkNewarkUSA
  2. 2.Department of Mathematics, School of Applied Mathematical and Physical SciencesNational Technical University of AthensZografouGreece

Personalised recommendations